Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

39 degree left axis deviation in EKG, palpitations and shortness of breath while sleeping, numbness in left arm, mild chest pain

50 years old and very good health normally - exercise 4-5 days per week for about an hour at a time, running 3 miles and calisthenics. Had a physical with EKG done recently, for a military deployment that showed a normal (for me) sinus bradychardia, but now with a 39 degree left axis deviation. I had an EKG done just about 6 month prior for a regualr physical and it showed only the normal sinus bradychardia - nothing about any sort of deviation. I have also been experiencing some short bouts of what seems to be palpitations and shortness of breath - usually when I am not exercising. These bouts seem to be more often when I am laying down to sleep. I ve also experienced some slight numbness in my left arm on occaision and today felt some slight chest pain while exercising this morning. Can this be related to the Left Axis Deviation and how can an EKG go from normal (with sinus Bradychardia) to a 39 degree Left Axis Deviation in such a short time? There was never anything on any previous EKG that said anything about a deviation. I have been getting physicals all of my life - usually with EKGs, as a Military Pilot. Should I be concerned about continuing exercising and should I have futher tests done? Thank you.
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum. you are having sinus bradycardia. it is a healthy indication of health.
but cardiac problems will come suddenly, without notice. but your problem may not be cardiac.
i advise you to consult a cardiologist he will examine your ECHOCARDIOGRAM ANGIOGRAM AND CHOLESTEROL levels and diagnise the problem. other posibilities are gastritis, anaemia , hypoprotenemia
and hypo vitaminosis leading to ccf. dont worry you will be fine.
Answered: Tue, 17 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor